Tokyo Journal of Mathematics

Surfaces with Constant Kaehler Angle All of Whose Geodesics Are Circles in a Complex Space Form

Sadahiro MAEDA and Seiichi UDAGAWA

Full-text: Open access

Article information

Source
Tokyo J. Math., Volume 13, Number 2 (1990), 341-351.

Dates
First available in Project Euclid: 1 April 2010

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1270132266

Digital Object Identifier
doi:10.3836/tjm/1270132266

Mathematical Reviews number (MathSciNet)
MR1088236

Zentralblatt MATH identifier
0718.53046

Citation

MAEDA, Sadahiro; UDAGAWA, Seiichi. Surfaces with Constant Kaehler Angle All of Whose Geodesics Are Circles in a Complex Space Form. Tokyo J. Math. 13 (1990), no. 2, 341--351. doi:10.3836/tjm/1270132266. https://projecteuclid.org/euclid.tjm/1270132266


Export citation